Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``On the types of linear partial differential equations of the second order in three independent variables which are unaltered by the transformations of a continuous group'' [Trans. Amer. Math. Soc. 1 (1900), no. 2, 243-258; 1500535]


Author: J. E. Campbell
Journal: Trans. Amer. Math. Soc. 1 (1900), 509
MSC: Primary 35A30; Secondary 22E15
Original Article: Trans. Amer. Math. Soc. 1 (1900), 243-258.
MathSciNet review: 1500432
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35A30, 22E15

Retrieve articles in all journals with MSC: 35A30, 22E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500432-5
PII: S 0002-9947(1900)1500432-5
Article copyright: © Copyright 1900 American Mathematical Society